MathSciNet Relay Station
MathSciNet bibliographic data
MR3423 (2,217b) 20.0X
Gefland, I. and; Raikov, D. On the theory of characters of commutative topological groups. C.R. (Doklady) Acad. Sci. URSS (N.S.) 28, (1940). 195–198.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement